TGA finds undeclared semaglutide in counterfeit retatrutide after hospitalization

Aquesta entrada es mostra en anglès fins que se n'actualitzi la traducció.

Australia's TGA reported a hospitalization after severe vomiting from a product sold as retatrutide caused a torn oesophagus. Laboratory testing found no retatrutide and instead detected undeclared semaglutide at approximately 8 times the level in registered semaglutide products. The alert concerns a counterfeit product, not retatrutide administered in a clinical trial. The TGA said retatrutide remains unapproved and warned against using unapproved peptide products.

Font

  1. 01TGA tests counterfeit retatrutide product following serious adverse event report(obre la font en una pestanya nova) Therapeutic Goods Administration

Pèptids implicats

  1. En assajos clínicsRetatrutideAgonista triple dels receptors de GIP, de GLP-1 i de glucagó39 Prohibit per la WADA
  2. AprovatSemaglutideAgonista del receptor de GLP-131